# SDR HALA2019122300527

- Difficulty date: December 23, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 399 hours, 81 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 1250Z A GARBAGE TYPE ODOR STARTED IN THE CABIN AND INCREASED FOR THE NEXT TEN MINUTES.  ONE PASSENGER FELT ILL,  AT FIRST, THE SMELL WAS IN CABIN.  IT LATER DISAPPEARED.  NOTED BY MX.  OK TO CONTINUE.
